Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 759378, 10 pages
http://dx.doi.org/10.1155/2015/759378
Research Article

Positive Solutions for Nonlinear -Fractional Difference Eigenvalue Problem with Nonlocal Conditions

Sciences Faculty for Girls, King Abdulaziz University, Jeddah, Saudi Arabia

Received 16 August 2015; Revised 5 November 2015; Accepted 26 November 2015

Academic Editor: Svatoslav Staněk

Copyright © 2015 Wafa Shammakh and Maryam Al-Yami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Pongarm, S. Asawasamrit, J. Tariboon, and S. K. Ntouyas, “Multi-strip fractional q-integral boundary value problems for nonlinear fractional q-difference equations,” Advances in Difference Equations, vol. 2014, no. 1, article 193, 2014. View at Publisher · View at Google Scholar
  2. R. Almeida and N. Martins, “Existence results for fractional q-difference equations of order α2,3 with three-point boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 6, pp. 1675–1685, 2014. View at Publisher · View at Google Scholar
  3. Y. Zhao, H. Chen, and Q. Zhang, “Existence results for fractional q-difference equations with nonlocal q-integral boundary conditions,” Advances in Difference Equations, vol. 2013, article 48, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. R. A. Ferreira, “Positive solutions of a nonlinear q-fractional difference equation with integral boundary conditions,” International Journal of Difference Equations, vol. 9, no. 2, pp. 135–145, 2014. View at Google Scholar · View at MathSciNet
  5. B. Ahmad and S. K. Ntouyas, “Fractional q-difference hybrid equations and inclusions with Dirichlet boundary conditions,” Advances in Difference Equations, vol. 2014, article 199, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “Existence of solutions for fractional q-integro-difference inclusions with fractional q-integral boundary conditions,” Advances in Difference Equations, vol. 2014, article 257, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. P. Agarwal, B. Ahmad, A. Alsaedi, and H. Al-Hutami, “On nonlinear fractional q-difference equations involving two fractional orders with three-point nonlocal boundary conditions,” Dynamics of Continuous, Discrete & Impulsive Systems Series A: Mathematical Analysis, vol. 21, no. 1, pp. 135–151, 2014. View at Google Scholar · View at MathSciNet
  8. M. El-Shahed and M. A. Al-Yami, “Positive solutions of boundary value problems for nth order q-differential equations,” International Journal of Mathematical Archive, vol. 2, pp. 521–532, 2011. View at Google Scholar
  9. J. Ma and J. Yang, “Existence of solutions for multi-point boundary value problem of fractional q-difference equation,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 92, pp. 1–10, 2011. View at Google Scholar · View at MathSciNet
  10. P. M. Rajković, S. D. Marinković, and M. S. Stanković, “Fractional integrals and derivatives in q-calculus,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 1, pp. 311–323, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Zhao, H. Chen, and B. Qin, “Multiple solutions for a coupled system of nonlinear fractional differential equations via variational methods,” Applied Mathematics and Computation, vol. 257, pp. 417–427, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. W.-X. Zhou, X. Liu, and J.-G. Zhang, “Some new existence and uniqueness results of solutions to semilinear impulsive fractional integro-differential equations,” Advances in Difference Equations, vol. 2015, article 38, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Q. Yuan and W. Yang, “Positive solutions of nonlinear boundary value problems for delayed fractional q-difference systems,” Advances in Difference Equations, vol. 2014, no. 1, article 51, 16 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  14. W. Yang, “Positive solutions for nonlinear semipositone fractional q-difference system with coupled integral boundary conditions,” Applied Mathematics and Computation, vol. 244, pp. 702–725, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. R. L. Webb and K. Q. Lan, “Eigenvalue criteria for existence of multiple positive solutions of nonlinear boundary value problems of local and nonlocal type,” Topological Methods in Nonlinear Analysis, vol. 27, no. 1, pp. 91–116, 2006. View at Google Scholar · View at MathSciNet
  16. J. R. L. Webb, “Nonlocal conjugate type boundary value problems of higher order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1933–1940, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. J. R. L. Webb and G. Infante, “Non-local boundary value problems of arbitrary order,” Journal of the London Mathematical Society, vol. 79, no. 1, pp. 238–258, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. R. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems involving integral conditions,” Nonlinear Differential Equations and Applications NoDEA, vol. 15, no. 1-2, pp. 45–67, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems: a unified approach,” Journal of the London Mathematical Society, vol. 74, no. 3, pp. 673–693, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. V. Kac and P. Cheung, Quantum Calculus, Springer Science & Business Media, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  21. R. A. C. Ferreira, “Nontrivial solutions for fractional q-difference boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, no. 70, pp. 1–10, 2010. View at Google Scholar
  22. M. S. Stanković, P. M. Rajković, and S. D. Marinković, “On q-fractional derivatives of Riemann-Liouville and Caputo type,” http://arxiv.org/abs/0909.0387.
  23. M. H. Annaby and Z. S. Mansour, q-Fractional Calculus and Equations, vol. 2056 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. El-Shahed and W. M. Shammakh, “Multiple positive solutions for nonlinear fractional eigenvalue problem with non local conditions,” Fractional Calculus and Applied Analysis, vol. 3, pp. 1–13, 2012. View at Google Scholar